# SDR SWAA2021020245644

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 57,550 hours, 34,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND EMERGENCY DOOR NIGHT LIGHT INOP AT SEAT ROW 11B OVER WING.  REMOVED, REPLACED, & OPS CHECK LEFT HAND EMERGENCY DOOR NIGHT LIGHT AT SEAT ROW 11B OVER WING PER AMM 33-51-03
